Dynamics of SL2(ℝ) Over Moduli Space in Genus Two
MetadataShow full item record
CitationMcMullen, Curtis T. 2007. Dynamics of SL2(ℝ) over moduli space in genus two. Annals of Mathematics 165(2): 397-456.
AbstractThis paper classifies orbit closures and invariant measures for the natural action of SL2(ℝ) on Ωℳ2, the bundle of holomorphic 1-forms over the moduli space of Riemann surfaces of genus two.
Citable link to this pagehttp://nrs.harvard.edu/urn-3:HUL.InstRepos:3427436
- FAS Scholarly Articles